# SDR CA060330002

- Difficulty date: March 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: AVZ4B11198
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC MOTOR SECTION OF PUMP ASSY WAS FOUND DURING INSPECTION TO MISSING A "C" CLIP AND PLUG.  REPLACED WITH SERVICABLE UNIT.
